# SDR SWIA2020042450310

- Difficulty date: February 14, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 33,016 hours, 30,993 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B FLAP #5 HINGE BOX UNDER SPRING HAS CORRODED MOUNT BOLTS.   (C-CHECK) RO 4/22/2020   REPLACED 4 CORRODED MOUNTING BOLTS ON L/H O/B FLAP #5 HINGE BOX UNDER SPRING IAW CRJ200 AMM.
